# SDR IPXA2024112560569

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,283 hours, 13,984 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Nut Plate
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INTERNERAL KRUEGER FLAP AREA HAS A NUTPLATE STRIP WITH MISSING CHUNK GIVEN OK TO INSTALL STEP # 10.
